Chemotherapy does have its own adverse effects and marrow toxicity is more common with most drugs of this type. It should take some time for WBC cells and other blood cell lineages to develop and recover from the toxicity.
If your WBC were persistently low after previous chemotherapy, and if they caused fever, infection, or other symptoms, then you may discuss with your doctor the need for giving G-CSF after the next chemotherapy.
G-CSF (Granulocyte-Colony Stimulating Factor) and help reduce the duration when your WBCs are low.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.